# SDR SWAA2020120133087

- Difficulty date: November 29, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 46,223 hours, 27,731 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD OUTSIDE EMERGENCY FLASHLIGHT INOPERABLE.  R & R FWD OUTBOARD EMERGENCY FLASHLIGHT BATTERY ASSEMBLY, PER AMM 25-64-00.  OPERATIONS CHECK GOOD.
